Top answers from doctors based on your search:
Disclaimer

opiate withdrawal fever

A 44-year-old member asked:
Dr. David Rosenfeld
27 years experience Pain Management
Supportive: Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old member asked:
Dr. David Rosenfeld
27 years experience Pain Management
Various: Early symptoms of withdrawal include: •agitation •anxiety •muscle aches •increased tearing •insomnia •runny nose •sweating •yawning late ... Read More
3
3 thanks
A 37-year-old member asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Not pleasant : Some of the symptoms of opiate withdrawal can include cold sweats,  diarrhea, nausea and vomiting, body aches, anxiety, cravings, cramping, chills, tr ... Read More
4
4 thanks
Dr. DAHER Shahem
26 years experience Anesthesiology
Nervousness: Nerves feeling, tachycardia , abdominal pain , may be fever , even siezure and death it is preffered to give methadon in decreesing dose.
A 44-year-old member asked:
Dr. Clifford Gevirtz
40 years experience Anesthesiology
Opiate withdrawsigns: Nausea, vomiting, diarrhea.Abdominal cramping back pain bone pain goose flesh involuntary kicking cravings for the drug insomnia duration is 5 t ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. David Rosenfeld
27 years experience Pain Management
Feeling better: The withdrawl symptoms should be easing off.
A 48-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Opiate withdrawal : Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms o ... Read More
A 45-year-old member asked:
Dr. Marcello Maviglia
40 years experience Psychiatry
No: Not credible evidence.
A female asked:
Dr. Dariush Saghafi
33 years experience Neurology
Define "help": Opiate withdrawal's tough & can be dangerous if not supervised. You'll have to be more specific on the word "help?" It can attenuate symptoms but ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Alvin Stein
60 years experience Pain Management
Bad ligaments back: You need prolotherapy to repair the back ligaments. And stabilize them so that the pain will be gone and you can kick the narcotics. www.getprolo ... Read More
1
1 comment
A 31-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
At times it is a : Necessary part of the treatment early on.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month